Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How long does Citalopram 20mg take to work?

I have been taking Citalopram 20mg for just over 3 weeks, how long do the tablets take to work, at prescent I see no change. Your comments please. thankyou Roger.
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  879
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

New evidence suggests that actually antidepressants "start" working from 2-3 weeks but for the full "clinical" effect we may have to wait 4 weeks. In addition, the resposne we see after 4 weeks may not be the full response as as my colleague has rightly pointed out, it depends on your body and you may need a higher dose.

Answered: Tue, 22 Feb 2011
I find this answer helpful
  Anonymous's Response

It may take up a minimum of 6 weeks for Citalopram to start its effect. However it can take longer in some individuals. I recommend you wait till 6 weeks and if there is no effect, i recommend you consult your doctor to increase the dose.

In the meantime, i hope that the advices in this article will help you:
Answered: Mon, 21 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor